# SDR CALA2014052300646

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT INBD FASTENER HOLE FOR PSU SUPPORT BRACKET AT STATION 760, LT SIDE, BETWEEN STRINGER 8 & 9.  REPAIR CARRIED OUT IAW SRM 53-00-07, REPAIR-1, CAT-B.
